Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 79, NWS Lubbock, TX

June 17, 2014Hockley County, Terry County, Texas

NWS Lubbock, TX issued this severe thunderstorm warning at Jun 17, 2014, 8:15 PM CDT for Hockley County, Terry County, Texas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2014, 8:15 PM CDT (01:15 UTC)
Expired
Jun 17, 2014, 9:00 PM CDT
In force
45 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Hockley County, TX, Terry County, TX

The radar

The Lubbock radar (KLBB), 58 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 1.3 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2014-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1195 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2014-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1195 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
2580 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

658 
WUUS54 KLUB 180115
SVRLUB
TXC219-445-180200-
/O.NEW.KLUB.SV.W.0079.140618T0115Z-140618T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
815 PM CDT TUE JUN 17 2014

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HOCKLEY COUNTY IN NORTHWEST TEXAS...
  NORTH CENTRAL TERRY COUNTY IN NORTHWEST TEXAS...

* UNTIL 900 PM CDT

* AT 813 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
  SOUTHWEST OF LOCKETVILLE...AND MOVING NORTH AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  LEVELLAND...LOCKETVILLE...SUNDOWN...WHITHARRAL...OPDYKE WEST AND
  SMYER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3376 10260 3375 10211 3317 10227 3320 10255
TIME...MOT...LOC 0115Z 195DEG 28KT 3330 10243

HAIL...1.00IN
WIND...60MPH

$$

GS
2 follow-up statements
927 
WWUS54 KLUB 180132
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
832 PM CDT TUE JUN 17 2014

TXC219-445-180200-
/O.CON.KLUB.SV.W.0079.000000T0000Z-140618T0200Z/
HOCKLEY TX-TERRY TX-
832 PM CDT TUE JUN 17 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
TERRY AND HOCKLEY COUNTIES UNTIL 900 PM CDT...

AT 829 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LOCKETVILLE...
AND MOVING NORTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
LEVELLAND...LOCKETVILLE...SUNDOWN...WHITHARRAL...OPDYKE WEST AND
SMYER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3325 10247 3376 10260 3375 10211 3324 10225
TIME...MOT...LOC 0132Z 205DEG 30KT 3338 10233

HAIL...1.00IN
WIND...60MPH

$$

GS
285 
WWUS54 KLUB 180147
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
847 PM CDT TUE JUN 17 2014

TXC219-445-180200-
/O.CON.KLUB.SV.W.0079.000000T0000Z-140618T0200Z/
HOCKLEY TX-TERRY TX-
847 PM CDT TUE JUN 17 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
TERRY AND SOUTH CENTRAL HOCKLEY COUNTIES UNTIL 900 PM CDT...

AT 844 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LOCKETVILLE...
AND MOVING NORTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHERN HOCKLEY AND NORTHERN TERRY COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3333 10236 3354 10239 3356 10216 3331 10223
TIME...MOT...LOC 0146Z 225DEG 19KT 3340 10226

HAIL...1.00IN
WIND...60MPH

$$

GS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 6:26 PM CDT, 1 hour 49 minutes earlier.

Area forecast discussion, Jun 17, 6:26 PM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
626 PM CDT TUE JUN 17 2014

.AVIATION...
VFR CONDITIONS APPEAR TO BE THE MOST LIKELY SCENARIO AT BOTH
TERMINALS THROUGH THE 00Z TAF PERIOD...ALTHOUGH THERE REMAIN LOW
CHANCES FOR SHOWERS AND THUNDERSTORMS BOTH LATE THIS EVENING AND
DURING THE LATE AFTERNOON/EVENING TOMORROW. THE BEST CHANCES
TONIGHT WILL BE AT LBB...AS THERE IS A LOW BUT NONZERO PROBABILITY
THAT A SLOW MOVING STORM COULD REACH THE I27 CORRIDOR FROM THE
WEST LATE THIS EVENING. OTHERWISE...ISOLATED TO WIDELY SCATTERED
THUNDERSTORMS WILL BE POSSIBLE AT BOTH TERMINALS AFTER 18Z
TOMORROW...HOWEVER CONFIDENCE OF A DIRECT IMPACT TO EITHER
TERMINAL REMAINS TOO LOW TO WARRANT EXPLICIT MENTION GIVEN EXPECTED
COVERAGE LIMITATIONS AND INITIATION UNCERTAINTIES.

&&

.PREV DISCUSSION... /ISSUED 343 PM CDT TUE JUN 17 2014/

SHORT TERM...
WATER VAPOR IMAGERY DEPICTS TWO FEATURES OF INTEREST IN REGARDS TO
THUNDERSTORM CHANCES THIS AFTERNOON/EVENING...AN UPPER LOW
APPROACHING THE BIG BEND/EDWARDS PLATEAU REGION AND A SHORTWAVE
TROUGH PLOWING THROUGH SONORA/EASTERN ARIZONA. AS OF 3 PM...THE
DRYLINE WAS POSITIONED ON A LINE FROM ABOUT SILVERTON TO LUBBOCK TO
NEAR BROWNFIELD. CURRENT THINKING IS FOR CONVECTIVE INITIATION TO
TAKE PLACE ALONG THE DRYLINE ACROSS THE SOUTHERN SOUTH
PLAINS/ROLLING PLAINS INTO THE FAR SOUTHERN PANHANDLE IN ASSOCIATION
WITH UPPER FORCING FROM THE MEXICAN UPPER LOW...FOLLOWED BY PERHAPS
ANOTHER ROUND OF STORMS IN THE SOUTH PLAINS/FAR SOUTHWEST PANHANDLE
AHEAD OF THE AFOREMENTIONED SHORTWAVE. THE LATTER ACTIVITY MAY BE
ENHANCED BY A 30-40 KNOT LOW LEVEL JET THIS EVENING. DEEP LAYER
SHEAR WILL BE MODEST TOPPING OUT AT 25-30 KNOTS...SO NOT EXPECTING
STORMS TO BECOME WELL ORGANIZED TO ALLOW FOR A WIDESPREAD SEVERE
THREAT. HOWEVER...ISOLATED LARGE HAIL OR A DAMAGING WIND GUST CANNOT
BE RULED OUT GIVEN IMPRESSIVE INSTABILITY IN PLACE. RELATIVELY SLOW
STORM MOTION WILL ALSO CONTRIBUTE TO LOCALLY HEAVY RAIN. WARM AND
BREEZY CONDITIONS WILL BE IN STORE ONCE AGAIN OVERNIGHT WITH
TEMPERATURES RANGING FROM THE MID-UPPER 60S ON THE CAPROCK TO UPPER
60S-MID 70S EAST OF THE ESCARPMENT.

AN UPPER LOW CURRENTLY OVER THE GREAT BASIN WILL TRANSLATE TO NEAR
GLACIER NATIONAL PARK WEDNESDAY...HELPING TO SEND EMBEDDED IMPULSES
AND LARGER SCALE HEIGHT FALLS INTO THE SOUTHERN PLAINS. THIS SHOULD
LEAD TO MORE WIDESPREAD SHOWER/THUNDERSTORM DEVELOPMENT WITH
ABUNDANT SUBTROPICAL MOISTURE IN PLACE. 0-6 KM BULK SHEAR INCREASING
TO 35-40 KNOTS AND SURFACE-BASED CAPE OF AROUND 3000 J/KG SHOULD
LEAD TO MORE ORGANIZED STORM STRUCTURES...HEIGHTENING THE THREAT FOR
LARGE HAIL/DAMAGING WINDS.

LONG TERM...
CHANCES FOR SHOWERS AND THUNDERSTORMS ALMOST EACH DAY IN THE
EXTENDED FORECAST PREVAILS...AS LOW LEVEL MOISTURE ENDURES AND
PASSING UA IMPULSES SERVE AS A BIT OF UL SUPPORT.

A BROAD UA RIDGE STRETCHED FROM NERN OLD MEXICO TO ACROSS THE SERN
CONUS HAS ALLOWED FOR A PLUME OF MID-UPPER LEVEL MOISTURE TO PERSIST
ACROSS THE SOUTHERN PLAINS...WHICH IS PROGGED TO REMAIN IN PLACE
THROUGH EARLY WEEKEND. A CLOSED UA LOW SPINNING ACROSS THE UPPER
GREAT BASIN LATE THIS AFTN...WILL SLOWLY SHIFT ENE TOWARDS THE
NORTHERN PLAINS THROUGH TOMORROW THUS PROMOTING HEIGHT FALLS AND
CHANCES OF STORMS NEAR THE DRYLINE ACROSS THE TEXAS/NEW MEXICO
BORDER TOMORROW /AS MENTIONED IN THE SHORT TERM DISCUSSION ABOVE/
AND LINGER INTO THE EVENING/NIGHT. RELATIVELY SLOW STEERING FLOW AND
PWATS ABOVE 1.00 INCH POSES A THREAT FOR MODERATE-HEAVY RAINFALL
TOMORROW...ALONG WITH SFC-BASED CAPE VALUES OF 2.0-3.0 KJ/KG AND 0-6
KM BULK SHEAR OF 35-40 KTS RAISING CONCERNS FOR STRONG TO SEVERE
STORM DEVELOPMENT. THE AFOREMENTIONED UA LOW NEARING THE NORTHERN
PLAINS WILL SEND A COLD FRONT POSSIBLY AS FAR SOUTH AS THE SWRN
TEXAS PANHANDLE THURSDAY...WHILST THE DRYLINE ONCE AGAIN SHARPENS
NEAR THE TEXAS/NEW MEXICO BORDER. IF THESE MESOSCALE FEATURES ARE
NOT ENOUGH TO INSTIGATE STORM DEVELOPMENT...A WEAKNESS UNDERNEATH
THE UA RIDGE ACROSS NERN OLD MEXICO WILL SLOWLY TRANSLATE NE
TOWARDS THE REGION THURSDAY...THUS PROVIDING FOR A BIT OF UL
SUPPORT. THIS WEAKNESS/IMPULSE WILL LINGER ACROSS/NEAR THE REGION
THROUGH SATURDAY AND PROMOTE ADDITIONAL CHANCES FOR SHOWERS AND
THUNDERSTORMS...AS HINTED AT BY LONG TERM SOLUTIONS. IT WILL EXIT
THE REGION TO THE EAST ON SUNDAY.

MODEL SOUNDINGS EXHIBIT DRYING IN THE LOW AND HIGH ATMOSPHERIC
LEVELS ON SUNDAY...WHICH SUGGESTS A LULL IN PRECIP ACTIVITY. HOWEVER
EARLY NEXT WEEK...NWRLY FLOW ALOFT WILL TAKE SHAPE AND MODEL
SOLUTIONS FOR THE LAST SEVERAL DAYS HAVE BEEN SHOWING STORMS
PROPAGATING FROM THE MOUNTAINOUS TERRAIN OF NEW MEXICO TO ACROSS THE
SOUTHERN PLAINS...SUNDAY NIGHT AND AGAIN MONDAY NIGHT. HAVE
THEREFORE INSERTED MENTIONABLE POPS MAINLY ACROSS THE NORTHERN-HALF
OF THE CWA SUNDAY NIGHT...AND WILL MAINTAIN INHERITED POPS MONDAY
NIGHT ACROSS THE SAID LOCALES.

ALTHOUGH SHEAR /BEYOND TOMORROW/ IS SHOWN TO NOT BE OVERLY
IMPRESSIVE...STILL CAN NOT RULE OUT AN ISOLATED STRONG TO SEVERE
STORM DUE TO STEEPENED LAPSE RATES AND SFC-BASED CAPE VALUES OF
1.0-2.0 KJ/KG. TEMPS WILL REMAIN AT/SLIGHTLY BELOW CLIMO THROUGHOUT
THE EXTENDED FORECAST...COURTESY OF ENDURING LOW LEVEL MOISTURE AND
MID-UPPER LEVEL CLOUDINESS.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        63  90  64  88  64 /  20  30  30  30  30
TULIA         66  89  66  88  65 /  20  30  30  30  30
PLAINVIEW     67  89  67  87  66 /  20  30  30  30  30
LEVELLAND     67  90  67  89  66 /  20  30  30  30  30
LUBBOCK       69  90  68  88  68 /  20  30  30  30  20
DENVER CITY   66  91  67  89  65 /  20  30  30  30  20
BROWNFIELD    67  90  67  89  66 /  20  30  30  30  20
CHILDRESS     72  92  70  91  71 /  20  30  20  30  20
SPUR          69  91  69  89  69 /  20  30  20  30  20
ASPERMONT     73  91  71  90  71 /  20  30  20  30  20

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

99/99/16
Hazardous weather outlook, Jun 17, 11:15 AM CDT, 9 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1115 AM CDT TUE JUN 17 2014

TXZ021>044-181615-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1115 AM CDT TUE JUN 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TODAY AND TONIGHT

CONVECTIVE

AN ISOLATED STRONG TO SEVERE THUNDERSTORM REMAINS POSSIBLE LATER
TODAY MAINLY ON THE CAPROCK...WITH LARGE HAIL...DAMAGING WIND
GUSTS...AND LOCALIZED FLOODING THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A CHANCE OF ISOLATED TO SCATTERED THUNDERSTORMS WILL REMAIN IN THE
FORECAST EVERY AFTERNOON AND EVENING FROM WEDNESDAY THROUGH SATURDAY.
ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...AN ISOLATED
STRONG OR SEVERE THUNDERSTORM WILL BE POSSIBLE. IN ADDITION...SLOW
MOVING THUNDERSTORMS MAY BRING THE THREAT FOR LOCALLY HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE REQUESTED LATE THIS AFTERNOON OR
EARLY THIS EVENING.

In the hours before

Special weather statement, Jun 17, 7:33 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
733 PM CDT TUE JUN 17 2014

TXZ039-040-180100-
TERRY-YOAKUM-
733 PM CDT TUE JUN 17 2014

...SIGNIFICANT WEATHER ADVISORY FOR YOAKUM AND TERRY COUNTIES...

AT 730 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOUTHWESTERN TERRY COUNTY...MOVING NORTHEAST
AT 25 MPH.

IN ADDITION...ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...AND
OCCASIONAL CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

LAT...LON 3325 10259 3310 10222 3295 10234 3295 10269
TIME...MOT...LOC 0033Z 208DEG 21KT 3303 10251

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:33 PM CDTSpecial Weather StatementLUBTerry27 min
Jun 17, 7:37 PM CDTSevere Thunderstorm WarningLUBTerry, Yoakum38 min
Jun 17, 8:32 PM CDTSpecial Weather StatementLUBTerry28 min
Jun 17, 9:00 PM CDTSpecial Weather StatementLUBLubbock, Lynn, Terry30 min
Jun 17, 9:30 PM CDTSpecial Weather StatementLUBLynn30 min
Jun 17, 9:41 PM CDTSpecial Weather StatementLUBLubbock34 min
Jun 17, 10:00 PM CDTSpecial Weather StatementLUBLynn30 min
Jun 17, 10:15 PM CDTSpecial Weather StatementLUBLubbock30 min
Jun 17, 10:35 PM CDTSpecial Weather StatementLUBLynn25 min
Jun 17, 10:47 PM CDTSpecial Weather StatementLUBLubbock28 min
Jun 17, 11:01 PM CDTSpecial Weather StatementLUBLynn29 min
Jun 17, 11:37 PM CDTSpecial Weather StatementLUBCrosby38 min
Jun 18, 2:15 PM CDTSpecial Weather StatementLUBBailey15 min
Jun 18, 2:25 PM CDTSevere Thunderstorm WarningLUBBailey, Lamb, Parmer35 min
Jun 18, 2:57 PM CDTSevere Thunderstorm WarningLUBBailey, Lamb, Parmer48 min
Jun 18, 3:21 PM CDTAreal Flood AdvisoryLUBBailey, Lamb99 min
Jun 18, 3:42 PM CDTSevere Thunderstorm WarningLUBBailey, Lamb48 min
Jun 18, 4:13 PM CDTSpecial Weather StatementLUBCochran17 min
Jun 18, 4:21 PM CDTSevere Thunderstorm WarningLUBCochran, Hockley24 min
Jun 18, 4:30 PM CDTSpecial Weather StatementLUBCastro30 min
Jun 18, 4:44 PM CDTSevere Thunderstorm WarningLUBCochran, Hockley46 min
Jun 18, 4:57 PM CDTAreal Flood AdvisoryLUBCochran93 min
Jun 18, 5:18 PM CDTSevere Thunderstorm WarningLUBHockley42 min
Jun 18, 5:42 PM CDTSevere Thunderstorm WarningLUBLamb33 min
Jun 18, 5:59 PM CDTSpecial Weather StatementLUBBriscoe31 min
Jun 18, 6:17 PM CDTSevere Thunderstorm WarningLUBBriscoe43 min
Jun 18, 6:33 PM CDTAreal Flood AdvisoryLUBBailey87 min
Jun 18, 6:43 PM CDTSpecial Weather StatementLUBLynn32 min
Jun 18, 6:54 PM CDTSpecial Weather StatementLUBHale36 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.